Strong convergence theorems for a finite family of nonexpansive mappings and semigroups via the hybrid method

Habtu Zegeye, Naseer Shahzad

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

Strong convergence theorems are obtained for a finite family of nonexpansive mappings and semigroups by the hybrid method.

Original languageEnglish
Pages (from-to)325-329
Number of pages5
JournalNonlinear Analysis, Theory, Methods and Applications
Volume72
Issue number1
DOIs
Publication statusPublished - Jan 1 2010

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Strong convergence theorems for a finite family of nonexpansive mappings and semigroups via the hybrid method'. Together they form a unique fingerprint.

  • Cite this